Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The Szegő projection: Sobolev estimates in regular domains


Author: Harold P. Boas
Journal: Trans. Amer. Math. Soc. 300 (1987), 109-132
MSC: Primary 32F15; Secondary 32A25, 35N15
DOI: https://doi.org/10.1090/S0002-9947-1987-0871667-7
MathSciNet review: 871667
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Szegö projection preserves global smoothness in weakly pseudoconvex domains that are regular in the sense of Diederich, Fornæss, and Catlin. It preserves local smoothness near boundary points of finite type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32F15, 32A25, 35N15

Retrieve articles in all journals with MSC: 32F15, 32A25, 35N15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1987-0871667-7
Article copyright: © Copyright 1987 American Mathematical Society